MAUDE Adverse Event Report: COVIDIEN DATASCOPE PANORAMA AD TELE; CABLE, ELECTRODE

COVIDIEN DATASCOPE PANORAMA AD TELE; CABLE, ELECTRODE
Model Number 33527T
Medical Device Problem Codes Break (1069); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the adapter is breaking and the telebox that is using the adapters gets hot.There was no patient harm.
 
Additional Manufacturer Narrative
After further review of the complaint details it was determined that this report was submitted in error as the incident does not meet the mdr regulation requirements of a reportable event.

Brand Name
DATASCOPE PANORAMA AD TELE
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11307707
Report Number1282497-2021-09898
Device Sequence Number3803928
Product Code IKD
UDI-Device Identifier10884521212527
UDI-Public10884521212527
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number33527T
Device Catalogue Number33527T
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/02/2021
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date02/10/2021
Supplement Report FDA Received Date02/24/2021
Patient Sequence Number1